Jump to content

Pray for Peace

Just Registered
  • Content Count

    3
  • Joined

  • Last visited

Everything posted by Pray for Peace

  1. I have been on it for almost 2 years. It helped the depression at 60mg. but then it seemed to not be helping enough so I began to taper. The woman who was assisting me had me get of it in 2 weeks. I was not aware I could have withdrawal and that's what happened. I thought it was the flu and after 2-3 weeks of intense anxiety, being neaseous. Vomited a few times, not able to eat, paranoid it was terrible. I started back on it and I was again helped to get off it but with a pharmacologist who lowered the dose very slow. I did not have bad withdrawal but when I got to 40mg. I realized it was helping my back pain so I went back to 60mg because it helps the pain a lot. For depression she increased it to 90mg. and it had made a big difference in my mood and back pain. I also take a low dose of lamical and wellbutrin in addition to it. I think it's a good medicine but if you stop taking it go very slowly so the withdrawal causes minimal trouble. I've heard if you take prozac with cymbalta when stopping it, the withdrawal will be less painful. Everyone has different body chemistry but if you have physical pain plus depression cymbalta could possible be worth trying.
  2. Dear Clean Liver, Make sure you lower the dose very slowly. It may take several weeks or more to stop taking it without the negative symptoms. If you have a pharmacologist that can tell you how to lower the dose slowly, it should be manageable. I had a terrible time the first time I tried to stop the cymbalta because the woman who was supposed to be helping me taper off did not know what she was doing. I will do anything to avoid that again. I'm pretty sure Cymbalta has 60, 40, 30, and 20mg pills but no 10mg. which if they had the 10mg. it would be easier to stop. The reaction I got was dizziness, nausea, anxiety and fear but not everyone gets the same problems with it. I thought it was the flu because I never experienced it before and did not know about the problem of stopping it too fast. I got a pharmacologist the 2nd time I lowered the dose and it was much better. I am back on it now because it helps my back pain. She increased it from 60mg to 90mg for depression which is the main reason I started it to begin with. Good luck to you and keep in touch! Kim
  3. I've been on wellbutrin, lamictal, and cymbalta. My depression is better but I still have some awful days. Not a lot but when they come they are so bad. The cymbalta turned out to help long standing back pain. I'm increasing the cymbalta from 60mg to 90mg hoping it will help the depression. It seems you have found the right combination of meds. for you. Try to enjoy the relief you are having, you deserve it.
×
×
  • Create New...